# SDR ASOA200900085

- Difficulty date: January 18, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 26,755 hours, 23,472 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MSG AFTER SELECTING FLAPS 20.0  / FLAPS FAIL AT 8.0 [EMERGENCY DECLARED]...FLT 5341 DEL 34 MINS.
